Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What is the possible cause of amenorrhea after frist medical abortion ?

What is the possible cause of amenorrhea after frist medical abortion and after two regular periods of the medical abortion preganancy tet is negative. time over 7 days age 27 years
Asked On : Sun, 16 May 2010
Answers:  1 Views:  420
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi,thanks for query.After abortion for couple of months the cycle may be irregular.This happens due to hormonal imbalance due to pregnancy.Again as pregnancy test is negative there is not need to worry.Please talk to your doctor for some tablets which will lead to bleeding.
wishing you good health.
Answered: Mon, 12 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor